# SDR AALA2018091209044

- Difficulty date: September 8, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 20,040 hours, 7,925 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Intermittent
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL TANK PUMP NR 1 WAS INTERMITTENT. MAINTENANCE REPLACED THE RELAY 18QA AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
